# SDR AALA201812049006

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 27,421 hours, 10,996 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1454  EN-ROUTE LAX - SFO.  THE AIRCRAFT WAS NOT GROUNDED.  INTERMITTENT LAV SMOKE OVERHEAD INDICATION.  FLIGHT ATTENDANTS FOUND NO EVIDENCE OF SMOKE IN LAV.  MAINTENANCE ACCOMPLISHED SMOKE DETECTOR TEST ON AFT RIGHT LAV PER AMM 26-14-00. TEST NORMAL.
